MathSciNet Relay Station
MathSciNet bibliographic data
MR212289 (35 #3163) 34.50
Cohen, Donald S. The asymptotic behavior of a class of nonlinear differential equations. Proc. Amer. Math. Soc. 18 1967 607–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement